| Model Number |
URF-V3R |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the uretero-reno videoscope, which is an olympus asset with no reported complaint.During the evaluation of the device, adhesive was chipped and lifted at the bending section.The service repair technician indicated that the most likely cause was due to stress problem.There was no patient involvement.